# SDR 2017F00073

- Difficulty date: March 16, 2017
- Submitted: March 16, 2017
- Operation: General aviation
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,008 hours, 5,835 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Spar
- Component: Spar, Cessna
- Component part number: 69224217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LOWER FITTING IN LEFT WING CENTER SPAR.
